Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

ACCP in polynomial rings: a counterexample


Authors: William J. Heinzer and David C. Lantz
Journal: Proc. Amer. Math. Soc. 121 (1994), 975-977
MSC: Primary 13E99; Secondary 13F20
DOI: https://doi.org/10.1090/S0002-9939-1994-1232140-9
MathSciNet review: 1232140
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe an example showing that ACCP need not extend from a ring to a polynomial ring over it.


References [Enhancements On Off] (What's this?)

  • [AAZ] D. D. Anderson, D. F. Anderson, and M. Zafrullah, Factorization in integral domains, J. Pure Appl. Algebra 69 (1990), 1-19. MR 1082441 (92b:13028)
  • [AN] M. E. Antunes-Simões and A. M. Nicolas, Anneaux n-acc, Comm. Algebra 12 (1984), 1653-1665. MR 743309 (85k:16026)
  • [Gi] R. Gilmer, Multiplicative ideal theory, Marcel Dekker, New York, 1972. MR 0427289 (55:323)
  • [Gr] A. Grams, Atomic rings and the ascending chain condition for principal ideals, Proc. Cambridge Philos. Soc. 75 (1974), 321-329. MR 0340249 (49:5004)
  • [HL] W. Heinzer and D. Lantz, Commutative rings with ACC on n-generated ideals, J. Algebra 80 (1983), 261-278. MR 690717 (84g:13030)
  • [N] A. M. Nicolas, Thèse -- modules factorables, modules n-acc, Université de Limoges, 1981.
  • [R] G. Renault, Sur des conditions de chaînes ascendantes dans des modules libres, J. Algebra 47 (1977), 268-275. MR 0466116 (57:5998)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E99, 13F20

Retrieve articles in all journals with MSC: 13E99, 13F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1232140-9
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society